Alert archive / Florida / Red Flag Warnings in 2026

Red Flag Warning 2, NWS Melbourne, FL

February 21, 20266 counties in Florida

NWS Melbourne, FL issued this red flag warning at Feb 21, 2026, 7:31 PM EST for 6 counties in Florida. It took effect at Feb 22, 2026, 3:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 21, 2026, 7:31 PM EST (00:31 UTC)
In effect from
Feb 22, 2026, 3:00 PM EST
Expired
Feb 23, 2026, 12:00 AM EST
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Brevard County, FL, Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 75 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2026-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2026-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

052 
WWUS82 KMLB 220031
RFWMLB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Melbourne FL
731 PM EST Sat Feb 21 2026

...Elevated to Critical Fire Danger Sunday afternoon and evening,
and again on Monday, across all of East Central Florida...

FLZ041-044>046-053-141-144-230515-
/O.NEW.KMLB.FW.W.0002.260222T2000Z-260223T0500Z/
/O.EXT.KMLB.FW.A.0001.260223T1400Z-260224T0000Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-
Coastal Volusia-Southern Lake-
731 PM EST Sat Feb 21 2026

...RED FLAG WARNING IN EFFECT FROM 3 PM SUNDAY TO MIDNIGHT EST
SUNDAY NIGHT FOR LOW HUMIDITY AND GUSTY NORTHWEST BREEZES FOR
GREATER ORLANDO AND POINTS ALONG AND NORTH OF INTERSTATE 4... 

...FIRE WEATHER WATCH NOW IN EFFECT MONDAY FOR LOW HUMIDITY AND 
GUSTY NORTHWEST BREEZES FOR EAST CENTRAL FLORIDA...

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect from 3 PM Sunday to midnight EST
Sunday night. A Fire Weather Watch is also in effect for Monday.

* AFFECTED AREA... Volusia, Lake, Orange, Seminole, and Osceola
  counties.

* WIND... Northwest winds around 15 mph with gusts up to 30 mph on
  Sunday, then gusts of 20 to 25 mph on Monday.

* HUMIDITY...30 to 45 percent on Sunday and 20 to 30 percent on 
  Monday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ058-154-159-164-247-254-259-264-347-447-547-647-747-230515-
/O.NEW.KMLB.FW.A.0002.260223T1400Z-260224T0000Z/
/O.EXT.KMLB.FW.A.0001.260222T2000Z-260223T0500Z/
Okeechobee-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
731 PM EST Sat Feb 21 2026

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING AND AGAIN ON MONDAY FOR LOW HUMIDITY AND GUSTY 
NORTHWEST BREEZES FOR THE SPACE COAST, TREASURE COAST, AND 
OKEECHOBEE AREA...

The National Weather Service in Melbourne has issued a Fire
Weather Watch, which is in effect on Sunday evening as well as on
Monday.

* AFFECTED AREA... Brevard, Okeechobee, Indian River, St Lucie, &
  Martin counties. 

* WIND... Northwest winds around 15 mph with gusts up to 30 mph on
  Sunday, then gusts of 20 to 25 mph on Monday.

* HUMIDITY...30 to 45 percent on Sunday and 20 to 30 percent on 
  Monday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
2 follow-up statements
476 
WWUS82 KMLB 220703
RFWMLB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Melbourne FL
203 AM EST Sun Feb 22 2026

...Critically low humidity with gusty winds will produce a High 
Fire Danger this afternoon and evening, and again on Monday...

FLZ058-154-159-164-254-259-264-230500-
/O.CAN.KMLB.FW.A.0001.260222T2000Z-260223T0500Z/
/O.UPG.KMLB.FW.A.0002.260223T1400Z-260224T0000Z/
/O.NEW.KMLB.FW.W.0003.260223T1400Z-260224T0000Z/
Okeechobee-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Indian River-Inland Saint Lucie-
Inland Martin-
203 AM EST Sun Feb 22 2026

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST MONDAY FOR LOW
HUMIDITY AND GUSTY NORTHWEST WIND... 
...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect from 9 AM to 7 PM EST Monday. The 
Fire Weather Watch for today is no longer in effect. 


* AFFECTED AREA... Okeechobee, Indian River, St Lucie, & Martin 
  counties. 

* WIND... Northwest winds around 15 mph with gusts 20 to 25 mph 
  on Monday. 

* HUMIDITY...20 to 30 percent Monday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ247-347-230500-
/O.UPG.KMLB.FW.A.0001.260222T2000Z-260223T0500Z/
/O.UPG.KMLB.FW.A.0002.260223T1400Z-260224T0000Z/
/O.NEW.KMLB.FW.W.0003.260223T1400Z-260224T0000Z/
/O.EXA.KMLB.FW.W.0002.260222T2000Z-260223T0500Z/
Inland Northern Brevard-Mainland Northern Brevard-
203 AM EST Sun Feb 22 2026

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT FOR LOW HUMIDITY AND GUSTY NORTHWEST WIND...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST MONDAY FOR LOW
HUMIDITY AND GUSTY NORTHWEST WIND...

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect from 3 PM this afternoon to midnight
EST tonight. A Red Flag Warning has also been issued from 9 AM to
7 PM EST Monday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Inland north Brevard and Mainland north Brevard
  county.  

* WIND... Northwest winds increasing near 15 mph with gusts up to
  30 mph today, then gusts of 20 to 25 mph on Monday. 

* HUMIDITY...30 to 35 percent this afternoon and evening, and 20 
  to 25 percent on Monday.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ041-044>046-053-141-144-230500-
/O.UPG.KMLB.FW.A.0001.260223T1400Z-260224T0000Z/
/O.NEW.KMLB.FW.W.0003.260223T1400Z-260224T0000Z/
/O.CON.KMLB.FW.W.0002.260222T2000Z-260223T0500Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-
Coastal Volusia-Southern Lake-
203 AM EST Sun Feb 22 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT FOR LOW HUMIDITY AND GUSTY NORTHWEST WIND...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST MONDAY FOR 
LOW HUMIDITY AND GUSTY NORTHWEST WIND...

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect from 9 AM to 7 PM EST Monday. The
Fire Weather Watch is no longer in effect. 

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect from 3 PM Sunday to midnight EST
Sunday night. 

* AFFECTED AREA... Volusia, Lake, Orange, Seminole, and Osceola 
  counties. 

* WIND... Northwest winds increasing near 15 mph with gusts up to
  30 mph this afternoon and evening, then gusts of 20 to 25 mph 
  on Monday.
 
* HUMIDITY...30 to 35 percent this afternoon and evening, and 20
  to 25 percent on Monday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ447-547-647-747-230500-
/O.UPG.KMLB.FW.A.0002.260223T1400Z-260224T0000Z/
/O.NEW.KMLB.FW.W.0003.260223T1400Z-260224T0000Z/
/O.CON.KMLB.FW.A.0001.260222T2000Z-260223T0500Z/
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
203 AM EST Sun Feb 22 2026

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THIS AFTERNOON
THROUGH THIS EVENING FOR LOW HUMIDITY AND GUSTY NORTHWEST WIND...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST MONDAY FOR LOW
HUMIDITY AND GUSTY NORTHWEST WIND...

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect from 9 AM to 7 PM EST Monday. 


* AFFECTED AREA... Northern Brevard Barrier Islands and all of
  southern Brevard county.

* WIND... Northwest winds increasing near 15 mph with gusts up to
  30 mph this afternoon and evening, then gusts of 20 to 25 mph on
  Monday.

* HUMIDITY...Near 35 percent this afternoon and evening and around
  25 percent on Monday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
266 
WWUS82 KMLB 222254
RFWMLB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Melbourne FL
554 PM EST Sun Feb 22 2026

...Critically low humidity with gusty winds will produce a High
Fire Danger through midnight and again on Monday...

FLZ447-547-647-747-230500-
/O.UPG.KMLB.FW.A.0001.000000T0000Z-260223T0500Z/
/O.EXA.KMLB.FW.W.0002.000000T0000Z-260223T0500Z/
/O.CON.KMLB.FW.W.0003.260223T1400Z-260224T0000Z/
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
554 PM EST Sun Feb 22 2026

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT FOR 
LOW HUMIDITY AND GUSTY NORTHWEST WIND... 
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM EST 
MONDAY FOR LOW HUMIDITY AND GUSTY NORTHWEST WIND...

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect until midnight EST tonight. The Fire
Weather Watch is no longer in effect. Additionally, a Red Flag
Warning remains in effect from 9 AM to 7 PM EST Monday.

* AFFECTED AREA...Northern Brevard Barrier Islands and all of
  southern Brevard county.

* WIND...Northwest winds 15 mph with gusts up to 30 mph this 
  evening, then gusts of 20 to 25 mph on Monday. 

* HUMIDITY...Near 30 percent this evening and around 25 percent 
  on Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ041-044>046-053-141-144-247-347-230500-
/O.CON.KMLB.FW.W.0002.000000T0000Z-260223T0500Z/
/O.CON.KMLB.FW.W.0003.260223T1400Z-260224T0000Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-
Coastal Volusia-Southern Lake-Inland Northern Brevard-
Mainland Northern Brevard-
554 PM EST Sun Feb 22 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT
FOR LOW HUMIDITY AND GUSTY NORTHWEST WIND... 
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM EST 
MONDAY FOR LOW HUMIDITY AND GUSTY NORTHWEST WIND...

* AFFECTED AREA...Volusia, Lake, Orange, Seminole, and Osceola 
  counties. 

* WIND...Northwest winds 15 to 20 mph with gusts up to 30 mph this
  evening, then gusts of 20 to 25 mph on Monday.

* HUMIDITY...15 to 25 percent this evening, and 20 to 25 percent 
  on Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ058-154-159-164-254-259-264-230500-
/O.CON.KMLB.FW.W.0003.260223T1400Z-260224T0000Z/
Okeechobee-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Indian River-Inland Saint Lucie-
Inland Martin-
554 PM EST Sun Feb 22 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM EST
MONDAY FOR LOW HUMIDITY AND GUSTY NORTHWEST WIND...

* AFFECTED AREA...Okeechobee, Indian River, St Lucie, & Martin 
  counties. 

* WIND...Northwest winds around 15 mph with gusts 20 to 25 mph on
  Monday.

* HUMIDITY...20 to 30 percent Monday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Feb 21, 6:36 PM EST, 55 minutes earlier. Its key messages:

  • Issued at 636 PM EST Sat Feb 21 2026
  • A strong cold front will bring a band of showers Sunday followed by sharply colder and much drier air. Critical fire weather conditions are forecast. A Fire Weather Watch has been issued for all of east central Florida Sunday afternoon through Monday evening.
  • Hazardous to dangerous seas and winds are forecast to develop behind the front on Sunday going through Monday. Occasional gusts to Gale force and seas building to 13 feet in the Gulf Stream Sunday.
  • Unseasonably cold low temperatures Mon-Wed mornings with frost/freeze concerns. Coldest wind chills will occur Mon night/Tue morning.
Area forecast discussion, Feb 21, 6:36 PM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
636 PM EST Sat Feb 21 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 636 PM EST Sat Feb 21 2026

- A strong cold front will bring a band of showers Sunday followed
  by sharply colder and much drier air. Critical fire weather
  conditions are forecast. A Fire Weather Watch has been issued
  for all of east central Florida Sunday afternoon through Monday
  evening.

- Hazardous to dangerous seas and winds are forecast to develop
  behind the front on Sunday going through Monday. Occasional
  gusts to Gale force and seas building to 13 feet in the Gulf
  Stream Sunday.

- Unseasonably cold low temperatures Mon-Wed mornings with
  frost/freeze concerns. Coldest wind chills will occur Mon
  night/Tue morning.

&&

.DISCUSSION...
Issued at 308 PM EST Sat Feb 21 2026

Today-Tonight... High pressure axis will remain in place across the
Florida peninsula today. At the surface, low pressure will develop
along a stationary front across the deep South, deepening tonight
along the Carolina coast, which will push the trailing cold front
into north Florida later tonight. Locally, southwest wind flow will
persist with speeds around 10 mph or less each day. The east coast
sea breeze is once again forecast to form later this afternoon and
push inland. Mostly dry conditions today, with no mentionable rain
chances through this evening. Isolated to scattered showers ahead of
the aforementioned cold front is forecast to reach Lake and Volusia
counties around sunrise. Otherwise, dry through the overnight hours.

Temperatures will continue to be well above normal for this time of
year, with temperatures near record highs once again. Afternoon
highs will be in the mid to upper 80s, with plenty of sunshine.
There is a good chance for more sites to tie or even break record
highs this afternoon (see below). Overnight lows both nights will be
in the upper 50s to low 60s, possibly reaching mid 60s in the
Orlando Metro area. Patchy fog will once again be possible across
all of east central Florida late tonight into Saturday morning.

Sunday-Monday...Upper level low pressure across the eastern edge of
the Midwest on Sunday will shift eastward towards the Atlantic coast
before moving northward along the NE US coast on Monday. At the
surface, a closed low along the coast of NC/VA will drag a trailing
strong cold front across east central Florida on Sunday as it moves
northward along the NE coast. Surface high pressure will then move
from TX/LA into the Gulf on Tuesday, with the axis building over the
Florida peninsula. Locally, drier air will move in behind the front,
with forecast PW values ranging from 0.8-1.5" ahead of the front to
0.1-0.2" behind the front. The front will also bring back rain
chances to east central Florida, although rainfall amounts are
forecast to be less than 0.25" across most areas. There is a medium
to high (60-70 percent) chance of showers across the whole area on
Sunday. Forecast soundings show limited instability (CAPE around 750
J/kg), so lightning storm chances remain low at this time, and
mainly confined to the I-4 corridor south of Daytona and extending
to around Cape Canaveral.

West to southwest winds around daybreak on Sunday will veer
northwest and become breezy to gusty behind the front, increasing to
around 15 mph with gusts 20 to 25 mph. Northwest winds will remain
around 10-15 mph Sunday night and through Monday. Due to these
stronger winds and very low min RH values, critical fire weather
conditions are forecast through Monday. A Fire Weather Watch has
been issued for all of east central Florida Sunday afternoon through
Monday evening.

Temperatures ahead of the front will be well above  normal,
especially across the south. Afternoon highs on Sunday will be mid
to upper 70 across the north and low to mid 80s across the south.
Monday will be noticeably cooler, with afternoon highs ranging from
mid 50s to low 60s. Overnight lows will fall into the upper 30s to
mid 40s Sunday night, and low to mid 30s on Monday night. Lows have
trended slightly cooler on Monday night, with many locations across
the interior reaching at or just below freezing. Due to the
persistent NW breeze, lowest wind chills on Sunday night into Monday
will fall into the low to mid 30s, and mid to upper 20s on Monday
night into Tuesday. A Cold Weather Advisory is likely to be needed
for most of the area Monday night into Tuesday.

Tuesday-Saturday... Surface high pressure across the Gulf will
slowly shift eastward and over the Florida peninsula by Tuesday
night. The high pressure will continue to shift eastward and out
into the Atlantic Wednesday with the axis remaining over the Florida
peninsula through late week and into the weekend. Locally, north to
northwest winds on Tuesday will shift southerly on Wednesday and
remain in place through late week. Wind speeds will generally be
light, at 10 mph or less through the period. Temperatures will be on
a warming trend through the week, with temperatures reaching low to
mid 80s by late week. Overnight lows will also be on a warming
trend, with lows in the low to mid 30s, except upper 30s to low 40s
around the Orlando metro and along the coast on Tuesday night,
warming to the 50s by mid/late week. Radiational cooling will be
excellent on Tuesday night due to the clear skies, and coupled with
the high pressure over head and light winds, the potential for frost
is increasing where temperatures fall into the mid 30s.

&&

.MARINE...
Issued at 308 PM EST Sat Feb 21 2026

Today- Tonight... Generally good boating conditions as the high
pressure ridge axis will remain across Florida today. This will
result in south to southwest flow persisting across the local waters
with speeds around 10 KT KT. However, winds will veer onshore (SE)
later this afternoon as the east coast sea breeze forms and pushes
onshore. Winds behind the sea breeze will be 10-15 mph with gusts
around 20 mph. Seas 2-4 FT. No mentionable rain chances this
afternoon. Isolated to scattered showers will be possible across the
northern Volusia waters near sunrise.

Sunday-Wednesday... (Modified Previous discussion) Deteriorating
boating conditions Sunday into early next week. A strong cold front
will sweep through Sunday bringing scattered to numerous showers and
possibly a few storms south of the Cape. Strong and gusty NW winds
will develop behind the front Sun afternoon and quickly overspread
all the local Atlc waters. A Small Craft Advisory is in effect for
the VOlusia waters and offshore Brevard waters starting Sunday
morning. The SCA expands to all the waters Sunday afternoon, with
the offshore Volusia/Brevard waters transition to a Gale Watch going
through at least Monday morning. The Gale Watch may need to be
upgraded to a Warning on the next package. The SCA and Gale will
likely need to be extended in time. Seas will rapidly build to 13 FT
in the Gulf Stream Sun night and early Mon. Occasional gusts to Gale
force are forecast Sun evening offshore Volusia and Brevard.
Conditions will remain hazardous for boating through Mon night.
Winds will decrease 10-15 knots by Tue aftn but the north wind
component will keep seas 7-8 FT in the Gulf Stream with a choppy 4-5
FT nearshore. High pressure will become centered over the FL
peninsula Tue night then shift seaward Wed with a trailing ridge
axis across south FL. Winds quickly veer to an offshore component
and seas fall below 5 FT in the Gulf Stream.

&&

.AVIATION...
(00Z TAFs)
Issued at 636 PM EST Sat Feb 21 2026

MCO IMPACTS:
- 30% chance of IFR conds on Sunday morning, between 08-16Z
- Windy on Sunday afternoon. 15-20 KT crosswinds expected.

Quiet conds prevail tonight. There remains a low potential for
shallow fog development at VRB and FPR toward daybreak, but
attention quickly turns northward to an approaching front. A
period of IFR/MVFR conds is probable over the Orlando area
terminals ahead of the front. Showers are expected, but lightning
probabilities are < 30% for this area. There is a slightly better
chance of lightning storms for MLB, TIX, VRB, and FPR from late
morning through mid-afternoon.

Behind the front, winds turn northwesterly with gusts up to 25-30
KT. Skies clear area-wide from north to south from afternoon to
evening as the front moves south of the area.

&&

.FIRE WEATHER...
Issued at 308 PM EST Sat Feb 21 2026

Sensitive fire weather conditions continue through the weekend and
into early next week. Min RH values will drop to 35-45% this
afternoon across the whole area. Southwest winds will remain around
10 mph or less today. A strong cold front will then push through the
local area on Sunday. Min RH values will drop to 35-45% across the
northern interior on Sunday with min RH values recovering slightly
to 45-55% across the south. Southwest winds will become northwest
and breezy to gusty (15 mph gusting 25-30 mph) behind the front. As
the drier air settles over the Florida peninsula Monday, min RH
values will drop to 20-30% areawide and northwest winds will be near
15 mph with gusts 20-25 mph once again. A Fire Weather Watch has
been issued starting Sunday afternoon going through Monday evening.
Parts if not all of the CWA will likely be put into a Red Flag
Warning Sunday and Monday.

&&

.CLIMATE...
Issued at 636 PM EST Sat Feb 21 2026

Record highs were set today at Daytona Beach, Orlando, Sanford,
and Leesburg.

Daytona Beach also tied their all-time warmest February
temperature, 89 deg F.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  61  76  37  56 /  10  70   0   0
MCO  63  78  41  57 /   0  70   0   0
MLB  59  80  39  59 /   0  70   0   0
VRB  58  82  39  60 /   0  70  10   0
LEE  62  74  37  56 /  20  60   0   0
SFB  63  77  39  58 /  10  70   0   0
ORL  64  77  40  57 /  10  70   0   0
FPR  57  83  38  60 /   0  70  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Fire Weather Watch from Sunday afternoon through Monday evening
     for FLZ041-044>046-053-058-141-144-154-159-164-247-254-259-
     264-347-447-547-647-747.

AM...Small Craft Advisory from 10 AM Sunday to 10 AM EST Monday for
     AMZ550.

     Small Craft Advisory from 4 PM Sunday to 10 AM EST Monday for
     AMZ552-555-575.

     Small Craft Advisory from 10 AM to 4 PM EST Sunday for AMZ570-
     572.

     Gale Watch from Sunday afternoon through Monday morning for
     AMZ570-572.

&&

DISCUSSION...Watson
AVIATION...Heil

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:31 PM ESTFire Weather WatchMLBBrevard, Indian River, Martin, Okeechobee, Saint Lucie7 hr
Feb 22, 1:30 AM ESTCold Weather AdvisoryMLBBrevard, Indian River, Lake, Okeechobee, Orange, Osceola and 3 more32 hr
Feb 22, 1:30 AM ESTFreeze WatchMLBBrevard, Indian River, Lake, Okeechobee, Orange, Osceola and 3 more23 hr
Feb 22, 2:03 AM ESTRed Flag WarningMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more41 hr
Feb 22, 12:02 PM ESTSpecial Weather StatementMLBBrevard28 min
Feb 22, 12:03 PM ESTSpecial Marine WarningMLB57 min
Feb 22, 1:00 PM ESTSpecial Marine WarningMLB60 min
Feb 22, 2:45 PM ESTSpecial Marine WarningMLB90 min
Feb 22, 4:02 PM ESTGale WarningMLB18 hr
Feb 22, 4:02 PM ESTSmall Craft AdvisoryMLB48 hr

Nearby

Red Flag Warnings in Florida, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.